# SDR DALA2015050403067

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 63,132 hours, 45,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22R APPROXIMATELY STA 1240 AFT CARGO.  REMOVED CORROSION AT LONGERON, 22R FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1, CUT OUT DAMAGE SECTION AT LONGERON,  22R STA 1241-1260 IAW SRM 53-02, FIG 18.  LP 1931285.
